How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32637
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have severe headaches, can any of the following tablets cause

Resolved Question:

I have severe headaches, can any of the following tablets cause this please? Amlodipine, bisoprolol fumarate, warfarin, prednisolone? Thankyou
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi. First off can you tell me more about the headaches like how long you've had them, how long they last, where exactly it hurts? Your age and have you seen a doctor about this?
Customer: replied 3 years ago.
Had them for two years, last 2 days or longer and I feel sick and giddy. The pAin is throughout the whole top of head. I have had a ct scan and it was ok. I am 74 years old and have chrones disease, atrial fibrillation and high blood pressure. Have seen my doctor but he cannot think what it could be. Desperate for your help. many thanks.
Expert:  Dr. Chip replied 3 years ago.
Sorry for the delay and we can continue after this. Potentially the prednisolone could be causing this but it sounds as though these are migraine headaches that may not be related to medication. If you haven't seen a neurologist for this you should and I would consider treating you with magnesium or perhaps amitriptylene for these
Sorry for the delay.
Dr. Chip and other Medical Specialists are ready to help you